Existence of Lévy's area and pathwise integration

Imkeller, Peter ; Prömel, David J.

DOI: https://doi.org/10.31390/cosa.9.1.06
URL: https://digitalcommons.lsu.edu/cosa/vol9/iss1/6
Additional URL: https://www.researchgate.net/publication/261636414...
Document Type: Article
Year of publication: 2015
The title of a journal, publication series: Communications on Stochastic Analysis
Volume: 9
Issue number: 1
Page range: 93-111
Place of publication: Baton Rouge, LA
Publishing house: Louisiana State University
ISSN: 0973-9599 , 2688-6669
Related URLs:
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematical Finance (Prömel 2019-)
Subject: 510 Mathematics

Dieser Datensatz wurde nicht während einer Tätigkeit an der Universität Mannheim veröffentlicht, dies ist eine Externe Publikation.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item